THE GEOMETRY OF THE ORBIT SPACE FOR NON-ABELIAN GAUGE-THEORIES

被引:99
作者
SINGER, IM
机构
来源
PHYSICA SCRIPTA | 1981年 / 24卷 / 05期
关键词
D O I
10.1088/0031-8949/24/5/002
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:817 / 820
页数:4
相关论文
共 11 条
[1]  
ASOREY M, LPTHE8022 PREPR
[2]   CONSTRUCTION OF INSTANTONS [J].
ATIYAH, MF ;
HITCHIN, NJ ;
DRINFELD, VG ;
MANIN, YI .
PHYSICS LETTERS A, 1978, 65 (03) :185-187
[3]  
ATIYAH MF, 1978, COMM MATH PHYS, V61, P98
[4]  
GAVEAU B, 1979, CR ACAD SCI PARIS A, V298, P609
[5]   STOCHASTIC INTEGRALS IN ABSTRACT WIENER SPACE [J].
KUO, HH .
PACIFIC JOURNAL OF MATHEMATICS, 1972, 41 (02) :469-&
[7]  
MITTER PK, LPTHE7909 PREPR
[8]  
NARASIMHAN MS, 1979, COMMUN MATH PHYS, V67, P21
[9]   SOME REMARKS ON GRIBOV AMBIGUITY [J].
SINGER, IM .
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1978, 60 (01) :7-12
[10]  
SINGER IM, 1979, AUG CARG LECT